About 8 weeks ago I increased my MTX from 6 tablets to 8 per week on advice from Rhumy. About 6 weeks ago I had four swollen and red joints in my hands, I got a steroid injection and had expected my fingers to return to normal after it. They have not returned to normal and seem to go up and down, one day my pinky knuckles feel like they are going to explode, the next they are less swollen. Either way they are larger than normal. I contacted the nurse to say that my hands had not returned to normal, she told me to wait a mth then contact them again, 5 weeks passed, I did not want to bother the nurse, then on Friday night my hip was sore, the pain travelled to the front of my groin and I had to be carried home, I did not sleep all night for pain, I took tramadol at 2.30 in the morning, I ended up being sick with pain killers. By the sat night the pain had moved to my lower back. Yesterday the pain was in my shoulders and neck. This morning I felt better but still sore at the bottom of my back. I called the nurse today, she said she would give me another steroid, when I got there she said my hands had improved. She checked my hands and said that I did not warrant another steroid injection. She said the pain in my back must be sciatica which I have never had before, she also said you can't get RA in your neck and shoulders it must be stress related? I thought you could get RA in your neck, I have done lots of reading about it. I called NRAS they confirmed you can get it in your neck. She gave me the steroid but I feel I have been a nuisance to her and that she doesn't believe that I had pain in my hip and neck. Now I have this pain in my back which I have been told must be sciatica, my physio said if it was this I would have pain traveling down the leg, I don't have paid travelling down my leg! There is so much conflicting information I don't know what to believe anymore. Dealing with the pain is bad enough without all this hassle.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.